MathSciNet Relay Station
MathSciNet bibliographic data
MR442988 (56 #1363) 58F10 (58F99)
Bogdanov, R. I. Bifurcations of a limit cycle of a certain family of vector fields on the plane. (Russian) Trudy Sem. Petrovsk. Vyp. 2 (1976), 23–35.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement